# SDR UIEA2016090500732

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,124 hours, 16,945 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE ANTI-ICE EICAS MESSAGE IN FLIGHT WITH ENGINE ANTI-ICE ON.  RT ENGINE ANTI ICE VALVE LIGHT WAS ON FOUND PRSOV NOT SUPPLYING AIR TO ANTI-ICE VALVE.  RESEATED CONNECTOR ON PRSOV.  OPS CHECKED RT ENGINE ANTI-ICE GOOD IAW AMM 30-21-00, OPS CHECKED PRSOV IAW AMM 36-11-09.
